MAUDE Adverse Event Report: SPINE WAVE, INC. SALVO SPINE SYSTEM; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SALVO SPINE SYSTEM; PEDICLE SCREW SYSTEM
Model Number 11-6530
Health Effect - Clinical Code Pain (1994)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The subject device was not returned for evaluation.A review of the device history and production documentation found no abnormalities that appear to be related to this event.
 
Event or Problem Description
Approximately four months post-operatively, a patient reportedly experienced pain.A surgical procedure was performed at which time the surgeon identified a separated screw in the pedicle screw construct.The pedicle screw and construct were replaced.

Brand Name
SALVO SPINE SYSTEM
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton, ct
MDR Report Key10295474
Report Number3004638600-2020-00004
Device Sequence Number2911948
Product Code NKB
UDI-Device Identifier10840642132984
UDI-Public10840642132984
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182954
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11-6530
Device Catalogue Number11-6530
Device Lot Number662U151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2020
Initial Report FDA Received Date07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;